MathSciNet Relay Station
MathSciNet bibliographic data
MR1677477 65L10 (65L15)
Malathi, V.; Suleiman, Mohamed Bin; Taib, Bachok B. Computing eigenvalues of periodic Sturm-Liouville problems using shooting technique and direct integration method. Int. J. Comput. Math. 68 (1998), no. 1-2, 119–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement